Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Periodic and homogeneous states on a von Neumann algebra. I

Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 79 (1973), 202-206
MSC (1970): Primary 46L10
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 416--420
Part III: Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 559--563
MathSciNet review: 0306936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Huzihiro Araki and E. J. Woods, A classification of factors, Publ. Res. Inst. Math. Sci. Ser. A 4 (1968/1969), 51–130. MR 0244773
  • 2. Alain Connes, Un nouvel invariant pour les algèbres de von Neumann, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A900–A903 (French). MR 0290119
  • 3. Alain Connes, Calcul des deux invariants d’Araki et Woods par la théorie de Tomita et Takesaki, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A175–A177 (French). MR 0293406
  • 4. A. Connes, Groupe modulaire d'une algebre de von Neumann de genre denombrable (to appear).
  • 5. Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • 6. Ernest L. Griffin Jr., Some contributions to the theory of rings of operators, Trans. Amer. Math. Soc. 75 (1953), 471–504. MR 0059487, 10.1090/S0002-9947-1953-0059487-4
  • 7. Richard H. Herman and Masamichi Takesaki, States and automorphism groups of operator algebras, Comm. Math. Phys. 19 (1970), 142–160. MR 0270167
  • 8. Robert T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings, Ann. of Math. (2) 86 (1967), 138–171. MR 0218905
  • 9. Erling Størmer, Spectra of states and asymptotically abelian 𝐶*-algebras, Papers from the “Open House for Functional Analysts” (Aarhus Univ., Aarhus, 1972) Mat. Inst., Aarhus Univ., Aarhus, 1972, pp. 7 pp. Various Publications Ser., No. 23. MR 0448095
  • 10. M. Takesaki, Tomita’s theory of modular Hilbert algebras and its applications, Lecture Notes in Mathematics, Vol. 128, Springer-Verlag, Berlin-New York, 1970. MR 0270168
  • 11. M. Takesaki, States and automorphisms of operator algebras. Standard representations and the Kubo-Martin-Schwinger boundary condition, Summer Rencontres in Mathematics and Physics, Battelle Seattle, 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10

Additional Information